# SDR SWAA2020071493942

- Difficulty date: June 22, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 55,249 hours, 32,699 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB; INSPAR RIB ASSY 4; STA 120.30; STIFFENER 3 IS CRACKED AT LOWER END.  ACCOMPLISHED REPAIR AT RT HORIZONTAL STAB INSPAR RIB ASSY 4 STA 120.30 PER SRM 55-10-09-2R-4 FIG 202 DETAIL A (PERMANENT REPAIR).
